# SDR 95ZZZX1084

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5AC
- Make and model: Skrsky S76B
- Aircraft serial: 760348
- System (JASC): 6710 · Main Rotor Control
- Part: Control Tube
- Part number: 7640000014055
- Condition: Chafed
- Location: Broom Closet
- Part time: 1,302 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT CONTROL INSPECTION, FOUND COLLECTIVE PUSH/PULL TUBE CHAFED ON FORWARD SIDE BOTTOM END.  TUBE CHAFED ON KELVAR STRUCTURE AND RIVETS. TUBE LOCATED IN BROOM CLOSET AREA AFT OF CREW SEATS.
